Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
134 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Missed period and antibiotics

Premium Questions

Dr. Sudhir MD

to be exact) and I missed my period which was due on 1st Nov 2012. I was again put on another course of antibiotics for 5 days to treat my dry cough on 12th Nov 2012 and still missing my... View answer

Answered by : Dr. Sudhir ( Internal Medicine Specialist)
Dr. Pragnesh Vachharajani MD

of my cervix and i toot some antibiotic. she told my period should go back to normal after that. could ... for the past week even a few days before my period was due so could i be pregnant or not? i... View answer

Answered by : Dr. Pragnesh Vachharajani ( General & Family Physician)
Dr. Das Arindam MD

My period is 20 days late now (though it is a bit irregular most of the time). I had my last period ... negative results. However, i had viral fever on 14th December due to which I was on antibiotics... View answer

Answered by : Dr. Das Arindam ( General & Family Physician)
Dr. Aarti Abraham MD

being pregnant or are these antibiotics and health issues associated with late or missed periods? ... . My period is 7 days late and I am experiencing quite a bit of egg white like discharge. I... View answer

Answered by : Dr. Aarti Abraham ( OBGYN)
Dr. Michelle Gibson James MD

to London for a week where I had a cellulitus infection in my leg and I have been on 3 antibiotics since, which are now done. Should I be worried about the blood and missed period? ... View answer

Answered by : Dr. Michelle Gibson James ( General & Family Physician)

Public Forum Discussions

Dr. Ramesh M.Vachharajani MD

is it true that antibiotics can cause missperiod, i had tablets like MYCLAV 625 and LAVETA for a problem and now i missed my period and it passed 20days i hv done pragnancy test today and its negative.... View answer

Answered by : Dr. Ramesh M.Vachharajani ( General & Family Physician)
Dr. Arif. K. Kaware MD

Last month I missed one of my birthcontrol pills because I dropped it down the drain. This month my period started but was kinda disapeared. My period is light as it is and I ve been under some stress ... View answer

Answered by : Dr. Arif. K. Kaware ( Homeopath)
Dr. Shanti Vennam MD

i finished taking my antibiotic azithromycin last week. I am four days late for my period. I took 3 home pregnancy tests. They are all positive. Does this antiobiotic have hcg in it. I need to rule out ... View answer

Answered by : Dr. Shanti Vennam ( OBGYN)
Dr. Akhtarhusian Ghausi MD

I had my bartholin cyst removal 16th of december and my period supposed to come last 22nd ... and it was negative but am having sex last December 7th it is possible that am pregnant or the antibiotic that am ... View answer

Answered by : Dr. Akhtarhusian Ghausi ( General & Family Physician)
Dr.  Vivek Chail MD

Hi my name is Sally , my last period was on Feb 20 and it is regular as cycle average 28 days ... to hospital with the diagnosis of kidney bacteria i finished all the antibiotic tables that was described ... View answer

Answered by : Dr. Vivek Chail ( Radiologist)

Mobile Questions and Answers

Dr. Rovena Murati MD

Hello, Other possible causes include : hormonal imbalance,infections,medications including antibiotics , tiredness,working too hard, poor sleep ,not eating well, weight changes (weight loss and wight gain). If your...

Dr.   Rakesh Madhyastha MD

Hello. Thanks for the query. It might be that you have infection of the cervix. Please approach gynaecologist for examination and antibiotics. REgards